Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Is it ok to take anti-malarial medication Dultraprin while trying to get pregnant?

Hi is the anti malaria medication Dultraprin ok to take while trying to get pregnant? I ve been trying for a year to get pregnant and I m 35 and a half. We are thinking of going to Zimbabwe in September. Please help I m not sure what to do and want to have children soon, I want to have two kids. My husband thinks it will be ok. Sinead
Asked On : Tue, 22 May 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
While you are taking the anti malaria medicine, it is best to avoid the pregnancy. After you finish with the medicine, you can try for pregnancy from the next cycle onwards. Do start taking folic acid when you are planning for your baby.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor